# SDR GLBA201110181

- Difficulty date: October 18, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N184UX
- Make and model: Beech 1900D
- Aircraft serial: UE184
- Aircraft time: 33,986 hours, 42,590 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1864
- Condition: Burned Out
- Location: Emergency Light
- Part time: 1 hours, 1 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT UNDER GLARESHIELD ON CAPT SIDE INOPERATIVE FOUND DURING PREFLIGHT INSPECTION BY CREW.  MX DETERMINED BULB WAS BURNED OUT AND REPLACED THE BULB.
